# SDR UALA2012121407252

- Difficulty date: December 14, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSE SKIN REPAIR INSTALLED PER ECRA 5361-01031 BETWEEN BS 1384 - 1401, AND STR 28L -29R RECEIVED FIRST AND SECOND STAGE APPROVAL.  MAJOR REPAIR ACCOMPLISHED: DOUBLER INSTALLED OVER EXISTING HOLE AT STA 1393, STR 30.
